# SDR 2016FA0000020

- Difficulty date: January 7, 2016
- Submitted: January 14, 2016
- Operation: General aviation
- Aircraft: N12L
- Make and model: Cessna 560XL
- Aircraft serial: 5605002
- Aircraft time: 8,592 hours, 5,588 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Track
- Condition: Broken
- Location: Trim Wheel
- Part time: 8,592 hours, 5,588 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PITCH TRIM WHEEL HAS SPIRAL GROOVE THAT INDICATOR RIDES IN TO DISPLAY PITCH TRIM POSITION. WHEEL TRACK BROKE AND ALLOWED FOD TO INHIBIT WHEEL MOVEMENT DUE TO BEING JAMMED WITH INDICATOR.  INDICATOR JUMPED TRACKS AND GAVE ERRONEOUS INDICATION TO CREW RESULTING IN LOSS OF FULL PITCH TRIM TAB MOVEMENT.
